Treatment of severe upper gastrointestinal bleeding caused by Mallory-Weiss syndrome after primary coronary intervention for acute inferior wall myocardial infarction: A case report.
Аннотация
BACKGROUND
Upper gastrointestinal bleeding (UGIB) after an acute myocardial infarction (AMI) is not an uncommon complication. Acute UGIB caused by Mallory-Weiss syndrome (MWS) is usually a dire situation with massive bleeding and hemodynamic instability. Acute UGIB caused by MWS after an AMI has not been previously reported.
CASE SUMMARY: A 57-year-old man with acute inferior wall ST elevation myocardial infarction underwent a primary coronary intervention of the acutely occluded right coronary artery. Six hours after the intervention, the patient had a severe UGIB, followed by vomiting. His hemoglobin level dropped from 15.3 g/dL to 9.7 g/dL. In addition to blood transfusion and a gastric acid inhibition treatment, early endoscopy was employed and MWS was diagnosed. Bleeding was stopped by endoscopic placement of titanium clips.
CONCLUSION
Bleeding complications after stent implantation can pose a dilemma. MWS is a rare but severe cause of acute UGIB after an AMI that requires an early endoscopic diagnosis and a hemoclip intervention to stop bleeding.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.